Acta Mathematica

, Volume 168, Issue 1, pp 1–10 | Cite as

Behavior of the Bergman projection on the Diederich-Fornæss worm

  • David E. Barrett


Bergman Space Pseudoconvex Domain Bergman Kernel Global Regularity Weighted Bergman Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [Ba1]Barrett, D., Irregularity of the Bergman projection on a smooth bounded domain in C2.Ann. of Math., 119 (1984), 431–436.MATHMathSciNetCrossRefGoogle Scholar
  2. [Ba2]—, Biholomorphic domains with inequivalent boundaries.Invent. Math., 86 (1986). 373–377.MathSciNetCrossRefGoogle Scholar
  3. [BF]Barrett, D. &Forness, J. E., Uniform approximation of holomorphic functions on bounded Hartogs domains in C2.Math. Z., 191 (1986), 61–72.MATHMathSciNetCrossRefGoogle Scholar
  4. [Be]Bell, S., Biholomorphic mappings and the\(\bar \partial \)-problem.Ann. of Math., 114 (1981), 103–113.MATHMathSciNetCrossRefGoogle Scholar
  5. [BL]Bell, S. &Ligocka, E., A simplication and extension of Fefferman’s theorems on biholomorphic mappings.Invet. Math., 57 (1980), 2383–289.MathSciNetGoogle Scholar
  6. [BSt1]Boas, H. & Straube, E., Sobolev estimates for the\(\bar \partial \)-Neumann operator on domains in Cn admitting a defining function that is plurisubharmonic on the boundary. Preprint.Google Scholar
  7. [BSt2]— Equivalence of regularity for the Bergman projection and the\(\bar \partial \)-Neumann operator.Manuscripta Math., 67 (1990) 25–33.MATHMathSciNetGoogle Scholar
  8. [BSt3]Boas, H., The Bergman projection on Hartogs domains in C2. Preprint.Google Scholar
  9. [Ca]Catlin, D., Global regularity of the\(\bar \partial \)-Neumann problem.Proc. Sympos. Pure Math., 41 (1984), 39–49.MATHMathSciNetGoogle Scholar
  10. [Ch]Chen, So-Chin, Global regularity of the\(\bar \partial \)-Neumann problem in dimension two. Preprint.Google Scholar
  11. [DF]Diederich, K. &Fornaess, J. E., Pseudoconvex domains: an example with nontrivial Nebenhulle.Math. Ann., 225 (1977), 275–292.MATHMathSciNetCrossRefGoogle Scholar
  12. [FK]Folland, G. & Kohn, J. J.,The Neumann Problem for the Cauchy-Riemann Complex. Ann of Math. Studies, no. 75. Princeton Univ. Press, 1972.Google Scholar
  13. [Ki]Kiselman, C., A study of the Bergman projection in certain Hartogs domains. Preprint.Google Scholar
  14. [Ko1]Kohn, J. J., Global regularity for\(\bar \partial \) on weakly pseudoconvex manifolds.Trans. Amer. Math. Soc., 181 (1973), 273–292.MATHMathSciNetCrossRefGoogle Scholar
  15. [Ko2]—, Subellipticity of the\(\bar \partial \)-Neumann problem on pseudoconvex domains: sufficient conditions.Acta Math., 142 (1979), 79–122.MATHMathSciNetCrossRefGoogle Scholar
  16. [Li]Ligocka, E., Estimates in Sobolev norms ∥·∥ps for harmonic and holomorphic functions and interpolation between Sobolev and Hölder spaces of harmonic functions.Studia Math., 86 (1987), 255–271.MATHMathSciNetGoogle Scholar
  17. [Si]Sibony, N., Une classe de domaines pseudoconvexes.Duke Math. J., 55 (1987), 299–319.MATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Almqvist & Wiksell 1992

Authors and Affiliations

  • David E. Barrett
    • 1
  1. 1.University of MichiganAnn ArborMIUSA

Personalised recommendations